# SDR QXEA2010010600016

- Difficulty date: January 2, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 6,847 hours, 7,413 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"ELEVATOR FEEL" CAUTION MESSAGE IN CRUISE AT 25,000 REMAINED ON FOR ENTIRE FLIGHT. DIVERTED. LANDING UNEVENTFUL. INTEROGATED CDS FOUND FAULT "LT FEEL ACTUATOR FAIL MESSAGE" ALSO FOUND CB H4 TRIPED. RE-SET H4 REF GMM 9.2.2. AND C/W FIM TASK 27-30-00-810-802 CLEARED FAULTS FROM CDS REFORMED OPS TEST OF ELEVATOR CONTROL SYS IAW TASK 27-30-00-710-801.  OPS CHECKS GOOD NO FAULTS FOUND IN CDS, ACFT OK'D FOR CONTINUED SERVICE. NO PARTS REPLACED.
